MathSciNet Relay Station
MathSciNet bibliographic data
MR1949113 53A04 (53A05)
Ghomi, Mohammad; Solomon, Bruce Skew loops and quadric surfaces. Comment. Math. Helv. 77 (2002), no. 4, 767–782.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement